# SDR CALA0800583

- Difficulty date: June 8, 2008
- Submitted: July 1, 2008
- Operation: Air carrier
- Aircraft: N16650
- Make and model: Boeing 737524
- Aircraft serial: 28911
- Aircraft time: 27,721 hours, 14,692 cycles
- System (JASC): 2130 · Cabin Pressure Control System
- Part: Cabin Pressure
- Part number: 8243921003
- Part serial: 2845
- Condition: Malfunctioned
- Part time: 24,712 hours, 10,155 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: B

## Discrepancy

AT FL70 CABIN ALT WARNING HORN SOUNDED, CHECKED CABIN ALT GOING ABOVE 10,000.  DID AN EMERGENCY DESCENT AND RAN CHECKLIST WAS NOT ABLE TO CONTROL CABIN IN MANUAL UNTIL BELOW 10,000 T/S PER AMM 21-31-25 FAULT CODE 030.  PERFORMED HEALTH CHECK REF AMM 21-30-00/601, TEST PASSED.  REMOVED AND REPLACED O/H CONTROL MODULE PRECAUTIONARY PER AMM 21-31-25, CHECK OK.  BITE & PRESS CHECKED AGAIN PRECAUTIONARY CHECK OK.  PANEL, PRESS, C OFF 24-2131-9-0001 2845 ON 24-2131-9-0001 2019.
